Antibiotics

Results 1-10 from 131 articles

Diarrhea

Asked by A.S. from Los Angeles on June 19, 2011 - i have a 6 wk old who has had really bad yellow and really liquidy diarrhea for approx 10 days. i brought him to the dr and they said he had a stomach virus and to let...

Diarrhea on Megadose Antibiotic - Any Fix?

Asked by M.O. from Chicago on April 2, 2010 - OK, megadoes antibiotic is giving me bad diarrhea. I realize this is a normal "side effect" of many antibiotics. Any recommendations for a "cure" until the antibioti...
Required Fields

Our records show that we already have a Mamapedia or Mamasource account created for you under the email address you entered.

Please enter your Mamapedia or Mamasource password to continue signing in.

Required Fields

, you’re almost done...

Since this is the first time you are logging in to Mamapedia with Facebook Connect, please provide the following information so you can participate in the Mamapedia community.

As a member, you’ll receive optional email newsletters and community updates sent to you from Mamapedia, and your email address will never be shared with third parties.

By clicking "Continue to Mamapedia", I agree to the Mamapedia Terms & Conditions and Privacy Policy.